BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Nonlinearity-induced localization in a periodically driven semidiscrete system

Participants in the publication
R. Driben (Author)
V. V. Konotop (Author)
Dep. Física
CFTC - Centro de Física Teórica e Computacional 
B. A. Malomed (Author)
T. Meier (Author)
A. V. Yulin (Author)

Refereeing
Yes

Date of Publication
2018-06-18

Where published
Physical Review E

Publication Identifiers
ISSN - 2470-0045

Publisher
American Physical Society (APS)

Volume
97
Number
6

Document Identifiers
DOI - https://doi.org/10.1103/PhysRevE.97.062210
URL - http://dx.doi.org/10.1103/physreve.97.062210

Rankings
SCIMAGO Q1 (2016) - 1.271 - Statistical and Nonlinear Physics
SCIMAGO Q1 (2018) - 0.992 - Statistical and Nonlinear Physics
Web Of Science Q1 (2018) - 2.353 - PHYSICS, MATHEMATICAL - SCIE


Export

APA
R. Driben, V. V. Konotop, B. A. Malomed, T. Meier, A. V. Yulin, (2018). Nonlinearity-induced localization in a periodically driven semidiscrete system. Physical Review E, 97, ISSN 2470-0045. eISSN . http://dx.doi.org/10.1103/physreve.97.062210

IEEE
R. Driben, V. V. Konotop, B. A. Malomed, T. Meier, A. V. Yulin, "Nonlinearity-induced localization in a periodically driven semidiscrete system" in Physical Review E, vol. 97, 2018. 10.1103/PhysRevE.97.062210

BIBTEX
@article{37576, author = {R. Driben and V. V. Konotop and B. A. Malomed and T. Meier and A. V. Yulin}, title = {Nonlinearity-induced localization in a periodically driven semidiscrete system}, journal = {Physical Review E}, year = 2018, volume = 97 }